American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 211 found      Go to page: < 2 3 4 5 6 7 8

[121] David R. Adams and Michael Frazier. Composition operators on potential spaces . Proc. Amer. Math. Soc. 114 (1992) 155-165. MR 1076570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[122] Andrzej Wiśniewski. Measurable linear functionals and operators on Fr\'echet spaces . Proc. Amer. Math. Soc. 114 (1992) 1079-1085. MR 1100667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[123] David R. Pitts. A note on the connectedness problem for nest algebras . Proc. Amer. Math. Soc. 114 (1992) 181-183. MR 1062833.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[124] Steven Bloom and Ron Kerman. Weight structure theorems and factorization of positive operators . Proc. Amer. Math. Soc. 113 (1991) 1031-1037. MR 1072085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[125] Cristian E. Gutiérrez and Wilfredo O. Urbina. Estimates for the maximal operator of the Ornstein-Uhlenbeck semigroup . Proc. Amer. Math. Soc. 113 (1991) 99-104. MR 1068123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[126] John S. Spraker. Multiplicity theory and the outer boundary . Proc. Amer. Math. Soc. 112 (1991) 391-392. MR 1062837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[127] F. Jafari. Carleson measures in Hardy and weighted Bergman spaces of polydiscs . Proc. Amer. Math. Soc. 112 (1991) 771-781. MR 1039533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[128] Ameer Athavale. Some operator-theoretic calculus for positive definite kernels . Proc. Amer. Math. Soc. 112 (1991) 701-708. MR 1068114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[129] Steve M. Hudson. A precomposition analysis of linear operators on $l\sp p$ . Proc. Amer. Math. Soc. 111 (1991) 227-233. MR 1031666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[130] Alexander L. Koldobskii. Convolution equations in certain Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 755-765. MR 1034886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[131] Paulette Saab. Integral operators on spaces of continuous vector-valued functions . Proc. Amer. Math. Soc. 111 (1991) 1003-1013. MR 1039263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[132] Maria Girardi. Compactness in $L\sb 1$, Dunford-Pettis operators, geometry of Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 767-777. MR 1039256.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[133] James Guyker. The de Branges-Rovnyak model . Proc. Amer. Math. Soc. 111 (1991) 95-99. MR 1031663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[134] Aristomenis G. Siskakis. The Ces\`aro operator is bounded on $H\sp 1$ . Proc. Amer. Math. Soc. 110 (1990) 461-462. MR 1021904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[135] Eric Hayashi. Classification of nearly invariant subspaces of the backward shift . Proc. Amer. Math. Soc. 110 (1990) 441-448. MR 1019277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[136] Dinesh Singh. Brangesian spaces in the polydisk . Proc. Amer. Math. Soc. 110 (1990) 971-977. MR 1028289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[137] Ralph Howard and Anton R. Schep. Norms of positive operators on $L\sp p$-spaces . Proc. Amer. Math. Soc. 109 (1990) 135-146. MR 1000156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[138] Mark Leckband. A note on exponential integrability and pointwise estimates of Littlewood-Paley functions . Proc. Amer. Math. Soc. 109 (1990) 185-194. MR 1007504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[139] Wen-Dong Chang. Boundedness of the Calder\'on-Zygmund singular integral operators on Ba spaces . Proc. Amer. Math. Soc. 109 (1990) 403-408. MR 1007492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[140] Yuri Abramovich. A generalization of a theorem of J. Holub . Proc. Amer. Math. Soc. 108 (1990) 937-939. MR 1002149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[141] William Feldman. Compact weighted composition operators on Banach lattices . Proc. Amer. Math. Soc. 108 (1990) 95-99. MR 990422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[142] Joel H. Shapiro and Carl Sundberg. Compact composition operators on $L\sp 1$ . Proc. Amer. Math. Soc. 108 (1990) 443-449. MR 994787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[143] Boo Rim Choe. Projections, the weighted Bergman spaces, and the Bloch space . Proc. Amer. Math. Soc. 108 (1990) 127-136. MR 991692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[144] Marek Bożejko. Remark on Walter's inequality for Schur multipliers . Proc. Amer. Math. Soc. 107 (1989) 133-136. MR 1007285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[145] W. B. Johnson and M. Zippin. Extension of operators from subspaces of $c\sb 0(\Gamma)$ into $C(K)$ spaces . Proc. Amer. Math. Soc. 107 (1989) 751-754. MR 984799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[146] Leonid Friedlander. The asymptotics of the determinant function for a class of operators . Proc. Amer. Math. Soc. 107 (1989) 169-178. MR 975642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[147] Michael Cambern and Krzysztof Jarosz. The isometries of $H\sp 1\sb \mathcal{H}$ . Proc. Amer. Math. Soc. 107 (1989) 205-214. MR 979225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[148] Nina Zorboska. Composition operators induced by functions with supremum strictly smaller than $1$ . Proc. Amer. Math. Soc. 106 (1989) 679-684. MR 953015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[149] Bruce A. Barnes. Continuity properties of the spectrum of operators on Lebesgue spaces . Proc. Amer. Math. Soc. 106 (1989) 415-421. MR 969515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[150] Gary Hosler Meisters. Linear operators commuting with translations on $\mathcal{D}(\mathbf{R})$ are continuous . Proc. Amer. Math. Soc. 106 (1989) 1079-1083. MR 979227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 211 found      Go to page: < 2 3 4 5 6 7 8